# SDR PCAA9700664

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 8D1437
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF FROM HTS, THE NR 1 ENGINE OIL PRESSURE LIGHT CAME ON, OIL PRESSURE GAUGE INDICATED NORMAL.  A/C ABORTED TAKEOFF.  MAINTENANCE T/S SYSTEM AND REPLACED THE NR 1 ENGINE OIL PRESSURE SWITCH, RAN A/C AT POWER, OPERATION CHECK, LEAK CHECK GOOD.  PERFORMED HIGH SPEED TAXI.  NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
